View Single Post
  #1  
Old 10-16-2011, 08:30 PM
Seriously Seriously is offline
Junior Member
 
Join Date: Oct 2011
Location: Richmond VA
Posts: 1
Default Off Celexa - raging libido

I discontinued Celexa on Tuesday Oct 11 after 15 years. I have come to believe the drug is evil.

I calculated the duration of this drugs effect. Half life is 33 hours. That said, and given the milligrams I was taking, I am looking at 60 days before a full exit.

They should warn patients that getting off this medication is very difficult and most patients will simply buckle under and resume their dose because they can't take it.

My withdrawals continue to be horrible. 24/7 brain zaps, dizziness, nausea, insomnia, blah, blah, blah, and now a raging libido that's insatiable and keeps me up all night trying to satisfy myself.

I have had no libido 15 years and almost immediately after stopping the last pill I am faced with raging desire. Needless to say I was online ordering "products" to help relieve the problem.

Has anyone else had this situation and will it go back to normal?

I realize most people would be thrilled with this situation but I am a bit concerned and wondering if it will level out.
Reply With Quote